# SDR SWAA2021011435731

- Difficulty date: December 11, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST EXTERNAL POWER DOOR CUTOUT LOWER SKIN CRACKED AT ATTACH POINT.  REMOVED AND REPLACED INNER SKIN DOUBLER P/N SI 7535811 AT EXTERNAL POWER DOOR CUTOUT, PER REF DRAWING 141A3722 AND 141A3702.
